# SDR VNAA2013032200018

- Difficulty date: March 22, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 20,617 hours, 20,471 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272007
- Part serial: MAL4896
- Condition: Leaking
- Location: Lt Aileron
- Part time: 20,617 hours, 20,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD 3 LOW PRESSURE CAUTION MESSAGE AND INBOARD GROUND SPOILERS CAUTION MESSAGE AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED SAFELY.  AIRCRAFT TOWED FROM RUNWAY DUE TO INOPERABLE NOSE WHEEL STEERING AND PASSENGERS TAKEN BY BUS TO TERMINAL.  MAINTENANCE INSPECTED AND FOUND LEFT AILERON NUMBER 3 PCU (POWER CONTROL UNIT) LEAKING.  MAINTENANCE REMOVED AND REPLACED LEFT AILERON PCU FOR NUMBER 3 SYSTEM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
